# SDR SIMA20130125002

- Difficulty date: January 25, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 31,923 hours, 29,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Emergency Light
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4110 THE CREW REPORTED THE EMERGENCY LIGHT ARMING SWITCH WAS LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TIGHTENED JAM NUT ON EMERGENCY LIGHT ARM SWITCH IAW STANDARD MTX PRACTICES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
